[Skip to Content]
[Skip to Content Landing]
Article
September 1939

MANHATTAN DERMATOLOGIC SOCIETY

Arch Derm Syphilol. 1939;40(3):478-483. doi:10.1001/archderm.1939.01490030135023

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Bromoderma of the Right Arm at the Sites of Injections of Insulin. Presented by Dr. E. William Abramowitz.  Mrs. M. B., aged 57, of Russian-Jewish extraction, was discovered to have diabetes and admitted to Bellevue Hospital. During a stay of three weeks she received daily injections of insulin in both arms. Before this, some time in January of this year, she had taken a mixture of various salts of bromide for a nervous disturbance. The eruption began to appear as soon as injections of insulin were started, about three weeks ago. The lesions are quarter sized and consist of papulopustules with a crusted center. They are all located on the outer side of the right arm. Although similar injections had been made into the left arm, only a few pinhead-sized pustules are presented there. The bromide medication was discontinued about one week ago.

DISCUSSION  Dr. George M. MacKee: The interesting

First Page Preview View Large
First page PDF preview
First page PDF preview
×